# SDR ASAA2018081385726

- Difficulty date: August 8, 2018
- Submitted: August 13, 2018
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 40,924 hours, 12,355 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 4735975
- Condition: No Test
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD CARGO WARNING LIGHT DID NOT ILLUMINATED DURING A TEST.  ACFT GROUNDED.  PERFORMED CEU BITE TEST AND FOUND B2 MAINTENANCE MESSAGE IAW FIM 26-16, TASK 801.  REMOVED & REPLACED THE B2 FWD CARGO SMOKE DETECTOR IAW AMM 26-16-01.  PERFORMED AN OPS TEST, TEST GOOD IAW AMM 26-16-00-710-801.
